# SDR CA110412011

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 155301
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SPRING & CABLE ASSY, ATTACHED TO THE MLG WAS FOUND FRACTURED IN TWO PLACES.  ONE FRACTURE OCCURRED AT THE SPRING SECTION, THE SECOND AT THE LOWER PART CABLE ASSY WHERE THE LOWER PART HOLDER WAS FOUND MISSING.
